The rank problem for sufficiently large Fuchsian groups

Richard Weidmann

Research output: Contribution to journalArticle

Abstract

We give a complete solution for the rank problem of sufficiently large Fuchsian groups, that is, we determine their minimal number of generators. This class of groups includes most Fuchsian groups. © 2007 London Mathematical Society.

Original languageEnglish
Pages (from-to)609-652
Number of pages44
JournalProceedings of the London Mathematical Society
Volume95
Issue number3
DOIs
Publication statusPublished - Nov 2007

Fingerprint

Fuchsian Group
Generator
Class

Cite this

@article{9b2d255e71ad4c1e87abf26594af4be3,
title = "The rank problem for sufficiently large Fuchsian groups",
abstract = "We give a complete solution for the rank problem of sufficiently large Fuchsian groups, that is, we determine their minimal number of generators. This class of groups includes most Fuchsian groups. {\circledC} 2007 London Mathematical Society.",
author = "Richard Weidmann",
year = "2007",
month = "11",
doi = "10.1112/plms/pdm018",
language = "English",
volume = "95",
pages = "609--652",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "3",

}

The rank problem for sufficiently large Fuchsian groups. / Weidmann, Richard.

In: Proceedings of the London Mathematical Society, Vol. 95, No. 3, 11.2007, p. 609-652.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The rank problem for sufficiently large Fuchsian groups

AU - Weidmann, Richard

PY - 2007/11

Y1 - 2007/11

N2 - We give a complete solution for the rank problem of sufficiently large Fuchsian groups, that is, we determine their minimal number of generators. This class of groups includes most Fuchsian groups. © 2007 London Mathematical Society.

AB - We give a complete solution for the rank problem of sufficiently large Fuchsian groups, that is, we determine their minimal number of generators. This class of groups includes most Fuchsian groups. © 2007 London Mathematical Society.

UR - http://www.scopus.com/inward/record.url?scp=44649147347&partnerID=8YFLogxK

U2 - 10.1112/plms/pdm018

DO - 10.1112/plms/pdm018

M3 - Article

VL - 95

SP - 609

EP - 652

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 3

ER -